In this paper, we propose two new self-adaptive algorithms for solving strongly pseudomonotone variational inequalities. Our algorithms use dynamic step-sizes, chosen based on information of the previous step and their strong convergence is proved without the Lipschitz continuity of the underlying mappings. In contrast to the existing self-adaptive algorithms in Bello Cruz et al. (Comput Optim Appl 46:247–263, 2010), Santos et al. (Comput Appl Math 30:91–107, 2011), which use fast diminishing step-sizes, the new algorithms use arbitrarily slowly diminishing step sizes. This feature helps to speed up our algorithms. Moreover, we provide the worst case complexity bound of the proposed algorithms, which have not been done in the previous works. Some preliminary numerical experiences and comparisons are also reported.
Variational inequality Complexity bound Equilibrium problem Strong pseudomonotonicity
This is a preview of subscription content, log in to check access.
This research is funded by the Hanoi University of Science and Technology (HUST) under project number T2018-PC-121. The author thank two anonymous referees and the editor for their constructive comments which helped to improve the paper.
Bello Cruz, J.Y., Iusem, A.N.: A strongly convergent direct method for monotone variational inequalities in Hilbert spaces. Numer. Funct. Anal. Optim. 30, 23–36 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
Censor, Y., Gibali, A., Reich, S.: The subgradient extragradient method for solving variational inequalities in Hilbert space. J. Optim. Theory Appl. 148, 318–335 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
Facchinei, F., Pang, J.-S.: Finite-dimensional variational inequalities and complementarity problems. Springer, New York (2003)zbMATHGoogle Scholar
Hai, T.N., Vinh, N.T.: Two new splitting algorithms for equilibrium problems. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111, 1051–1069 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
Iiduka, H.: A new iterative algorithm for the variational inequality problem over the fixed point set of a firmly nonexpansive mapping. Optimization 59, 873–885 (2010)MathSciNetCrossRefzbMATHGoogle Scholar